Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thissucks53

Discoloration from cortisone shot

Hey everyone. I had a bump on my face that had been there for a long time, so I went to the derm and he gave me a cortisone shot. The bump went away, but now I have some discoloration on that spot that looks pretty bad to me. You couldn't even see the bump before, but now I have this weird spot on my face. It almost looks like a grayish color. Is this normal, and will it go away? Is there anything I can do to help it go away? I'm getting really bummed out about this so I would appreciate any advice.

Share this post


Link to post
Share on other sites

Happened to me, still isn't gone but it's only been about 3 months. Has this happened to anyone else?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×